# SDR UPS404808

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND UPPER DECK DOOR EMERGENCY LIGHT INOP.  DURING TEST, ALL EXIT LIGHT CAME ON WITH EXCEPTION OF TWO WHITE LIGHTS AT UPPER DECK DOOR SILL WHICH CAME ON, THEN WENT OUT.  UPPER DOOR RENDERED INOP, DEFERRED PER MEL 33-13.  WHILE ON GROUND, MAINTENANCE FOUND WITH CHARGED BATTERIES OPS CK GOOD.  THIS CLEARS DMI NR M99481 PLACARD REMOVED.
